# SDR UIEA2017060500917

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 30014361
- Condition: Tripped
- Location: Apu Lube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LUBE FILTER ASSEMBLY, DIFFERENTIAL PRESSURE INDICATOR FOUND POPPED OUT.  REPLACED IAW AMM 49-27-03, REV 121.
